CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
Generalized plane wave discontinuous Galerkin methods for nonhomogeneous Helmholtz equations with variable wave numbers 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 22
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Helmholtz equation  nonhomogeneous  variable wave numbers  generalized plane wave  local spectral elements  error estimates  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Recent trends in highly accurate and structure-preserving numerical methods for partial differential equations PREFACE 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 1-2
Authors:  Sheng, Qin;  Tang, Yifa;  Wade, Bruce A.;  Wang, Yushun
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Superconvergence analysis of an H-1-Galerkin mixed finite element method for two-dimensional multi-term time fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 9, 页码: 1845
Authors:  Shi, Zhengguang;  Zhao, Yanmin;  Tang, Yifa;  Wang, Fenling;  Shi, Yanhua
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
High-accuracy finite element method for 2D time fractional diffusion-wave equation on anisotropic meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 218
Authors:  Zhang, Y. D.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Recent trends in highly accurate and structure-preserving numerical methods for partial differential equations PREFACE 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 1
Authors:  Sheng, Qin;  Tang, Yifa;  Wade, Bruce A.;  Wang, Yushun
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31